It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-22-2008, 04:13 PM   #1
Newbie
(female)
 
Join Date: Nov 2008
Location: Canada
Posts: 2
merecat HB User
need help with BV and the medication

well I've had BV several times now,I'm pretty sure I've only taken Flagyl for it about 3 times. Twice last year and I think once early this year. Well I went to my dr and he said I had an overgrowth of bacteria again and he prescribed Flagyl again. I took it but this time it just caused this diahrrea through the whole week I was on it, and it didn't seem to help my BV at ALL. I don't rememeber the side effects lasting that long before. also i remember that when i took the flagyl the other times previous, i did feel a lot better and it used to cure the infection. this time it didn't seem to work.
Now that the dose is over, its been about 2 weeks and I'm due for my period anyday now. well i have horrible burning right now, and i feel a little pain inside my vagina. i just don't understand how the flagyl could do nothing for my BV. I have to call my dr on monday to order something again because it didn't cure the problem.
should I ask him for flagyl again or is there another medication i can try, with not so severe side effects or risks? im scared because i heard some bad things about some of the other drugs but i really need something because i feel horrible right now. the burning wont stop and im going crazy.
help


also.. i went to see this other doctor in november last year. i wanted to check for a possible BV infection then. I should have just went to my normal doctor but i thought this doctor would be better because it was a women's health center. well, the doctor was really rude and insisted on using a specculum. (i told her i was a virgin but she insisted and i really hate myself for agreeing with it because i didnt have to. i just wanted a swab done. : ( )well im not sure what she was doing there but it felt like she was using knives to examine me. it hurt so much. i really thought she was just poking me with knives down there. i tried to bear it for like 10-20sec and i said it was hurting but she didnt answer me. so then i asked her to please stop and she said okay. she was really rude to me after that also. well, im not sure what happened but ever since that exam, i've had this pain inside my vagina for a few days everytime my period is about to start. and then it hurts a little after my period ends. could she have possibly caused damage to my cervix or something? because it scares me. and i asked my doctor if she could have hurt me but he said anything she would have done would have healed by now, or something like that. is this true? would i be okay? its been a year now and the pain still happens before & after my period. i know i do have BV right now but i didn't have it a few months ago but that pain was still there.
that doctor who did the horrid exam also gave me pills for BV before she even sent the culture because i told her i was having so many problems. they never called me back but then at another visit a few months later i asked if i did have BV at that time and they said yes. so the pain the lasted ever since the exam couldnt be just from BV because the pain is there before and after my period, whether i have an infection or not. what if theres damage to my cervix or something? i just dont understand. and i hate all these horrible doctor visits and tests. help

Last edited by merecat; 11-22-2008 at 04:16 PM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How to get off Pain meds when you need them for Pain? bremom Addiction & Recovery 22 09-13-2011 05:47 PM
Uncertainty for the future - I know I need help... Gloomy Kitty Depression 1 04-19-2010 12:53 PM
New to board..Need help nanahelper Alzheimer's Disease & Dementia 7 02-07-2010 04:58 PM
i need answers...please read nobby82 Anxiety 9 03-19-2009 09:35 AM
How do you know if you need medication? Wymom94 Depression 2 12-14-2008 01:40 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!